Banner
Intro | About | Wiki | Search traits | Data explorer | Literature | Definitions | Sources | Webservices | Statistics | Feedback | Editors | Log in

Traits source details

McAllister, Chris T.; Robison, Henry W. (2009). New geographic distribution records for Parajulid millipeds (Diplopoda: Julida), in Arkansas and Texas. Texas Journal of Science, 61 (2): 151-157
467992
McAllister, Chris T.; Robison, Henry W.
2009
New geographic distribution records for Parajulid millipeds (Diplopoda: Julida), in Arkansas and Texas
Texas Journal of Science
61 (2): 151-157
Publication
CIM-ID: 15586
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2023-10-09 09:48:26Z
created

Parajulidae Bollman, 1893 (additional source)